# SDR GYW2012F00000

- Difficulty date: February 15, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N453A
- Make and model: Lear 45LEAR
- Aircraft serial: 363
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 8701032
- Condition: False Activation
- Part time: 1,105 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE FLYING FROM AIRPORT TO AIRPORT, CRUISING AT FLIGHT LEVEL 240, RECEIVED A NR 2 ENGINE FIRE INDICATION.  AFTER COMPLETING THE MEMORY ITEMS,  DECLARED AN EMERGENCY.   CHECKLISTS COMPLETED,  NR 2 ENGINE STILL INDICATING AN ENGINE FIRE.  AFTER LANDING SAFELY,   FIRE TEAM SAID THERE WAS NO SMOKE OR INDICATION OF A FIRE ON THE RT SIDE OF THE AIRPLANE.   AFTER A VISUAL INSPECTION OF THE NR 2 ENGINE, NO INDICATION OF A FIRE.  FIRE DETECTION UNIT REPLACED.
